# SDR SWAA2025061079867

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 30,336 hours, 15,071 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APP AT MDW WHEN SELECTING FLAPS 5; WE GOT A SPLIT FLAP; RAN QRH PER OPPS T427 IS LAGGING ON AHM FSEU BITE FC 27-53279 CONFIRMED NO CB TRIPPED<[01] REMOVED AND REPLACED LT FLAP POSITION TRANSMITTER PER M/M 27-58-01
